Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/53235
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Coalition governments in a model of parliamentary democracy
Author: Bandyopadhyay, S.
Oak, M.
Citation: European Journal of Political Economy, 2008; 24(3):554-561
Publisher: Elsevier BV, North-Holland
Issue Date: 2008
ISSN: 0176-2680
Statement of
Responsibility: 
Siddhartha Bandyopadhyay and Mandar P. Oak
Keywords: Coalitions; Ideology; Rents
RMID: 0020082908
DOI: 10.1016/j.ejpoleco.2007.06.010
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.